JournalsrmiVol. 22, No. 1pp. 323–337

Oscillations of Hecke eigenvalues at shifted primes

  • Liangyi Zhao

    University of Toronto, Canada
Oscillations of Hecke eigenvalues at shifted primes cover
Download PDF

Abstract

In this paper, we are interested in exploring the cancellation of Hecke eigenvalues twisted with an exponential sums whose amplitude is n\sqrt{n} at prime arguments.

Cite this article

Liangyi Zhao, Oscillations of Hecke eigenvalues at shifted primes. Rev. Mat. Iberoam. 22 (2006), no. 1, pp. 323–337

DOI 10.4171/RMI/458